# SDR SWAA2022082242019

- Difficulty date: August 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP / [01] REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1673 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.
